RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1990, Volume 26, Number 3, Pages 374–381 (Mi de7102)  

Ordinary Differential Equations

A quasilinear boundary value problem in the case of nondegeneracy of the homogeneous problem

S. A. Brykalov

Institute of Mathematics and Mechanics, Ural Branch of the AS of USSR

Full text: PDF file (1239 kB)

English version:
Differential Equations, 1990, 26:3, 270–276

Bibliographic databases:

Document Type: Article
UDC: 517.929
Received: 06.02.1989

Citation: S. A. Brykalov, “A quasilinear boundary value problem in the case of nondegeneracy of the homogeneous problem”, Differ. Uravn., 26:3 (1990), 374–381; Differ. Equ., 26:3 (1990), 270–276

Citation in format AMSBIB
\Bibitem{Bry90}
\by S.~A.~Brykalov
\paper A quasilinear boundary value problem in the case of nondegeneracy of the homogeneous problem
\jour Differ. Uravn.
\yr 1990
\vol 26
\issue 3
\pages 374--381
\mathnet{http://mi.mathnet.ru/de7102}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1053761}
\transl
\jour Differ. Equ.
\yr 1990
\vol 26
\issue 3
\pages 270--276


Linking options:
  • http://mi.mathnet.ru/eng/de7102
  • http://mi.mathnet.ru/eng/de/v26/i3/p374

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:15
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019